Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suffering from hyperthyroidism, prescribed thyronorm, hand skin become rough and senseless. Advice?

Sir i am from father(age-50)has been suffering from thyroid problems. before 5 month ago we checked his TSH and it was found near about 65%. so we consulted with doctor and he prescribed medicine also for regular use named Thyronorm 50 but from few days my father is suffering from some skin problem.his hand skin has become very rough and he also says that he has less sense in hand and finger .so plz tell me what to do...
Asked On : Sun, 4 Nov 2012
Answers:  0 Views:  44 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor